Problème de Lehmer sur 𝔾 m et méthode des pentes
Journal de Théorie des Nombres de Bordeaux, Volume 19 (2007) no. 1, pp. 231-248.

Let h be the usual absolute logarithmic Weil height on ¯ × . Using the slopes inequality of J.-B. Bost, we give in this article a proof of the following result of Dobrowolski [4] : there exists a constant c>0 such that

x𝔾m(¯)μh(x)cDloglog3Dlog2D3,

where D=[(x):] and where μ denote the group of roots of unity.

Soit h la hauteur logarithmique absolue de Weil sur ¯ × . En utilisant l’inégalité des pentes de J.-B. Bost, nous donnons dans cet article une preuve du résultat suivant dû à Dobrowolski : il existe une constante c>0 telle que

x𝔾m(¯)μh(x)cDloglog3Dlog2D3,

avec D=[(x):] et où μ représente le groupe des racines de l’unité.

Received:
Published online:
DOI: 10.5802/jtnb.584
Nicolas Ratazzi 1

1 Université Paris-Sud XI Mathématiques, Bâtiment 425 91405 Orsay Cedex, France
@article{JTNB_2007__19_1_231_0,
     author = {Nicolas Ratazzi},
     title = {Probl\`eme de {Lehmer} sur ${\mathbb{G}_m}$ et m\'ethode des pentes},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {231--248},
     publisher = {Universit\'e Bordeaux 1},
     volume = {19},
     number = {1},
     year = {2007},
     doi = {10.5802/jtnb.584},
     zbl = {pre05186985},
     mrnumber = {2332064},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.584/}
}
TY  - JOUR
TI  - Problème de Lehmer sur ${\mathbb{G}_m}$ et méthode des pentes
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2007
DA  - 2007///
SP  - 231
EP  - 248
VL  - 19
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.584/
UR  - https://zbmath.org/?q=an%3Apre05186985
UR  - https://www.ams.org/mathscinet-getitem?mr=2332064
UR  - https://doi.org/10.5802/jtnb.584
DO  - 10.5802/jtnb.584
LA  - fr
ID  - JTNB_2007__19_1_231_0
ER  - 
%0 Journal Article
%T Problème de Lehmer sur ${\mathbb{G}_m}$ et méthode des pentes
%J Journal de Théorie des Nombres de Bordeaux
%D 2007
%P 231-248
%V 19
%N 1
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.584
%R 10.5802/jtnb.584
%G fr
%F JTNB_2007__19_1_231_0
Nicolas Ratazzi. Problème de Lehmer sur ${\mathbb{G}_m}$ et méthode des pentes. Journal de Théorie des Nombres de Bordeaux, Volume 19 (2007) no. 1, pp. 231-248. doi : 10.5802/jtnb.584. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.584/

[1] F. Amoroso, S. David, Le problème de Lehmer en dimension supérieure. J. reine angew. Math. 513 (1999), pages 145–179. | MR: 1713323 | Zbl: 1011.11045

[2] J.-B. Bost, Périodes et isogénies des variétés abéliennes sur les corps de nombres (d’après D. Masser et G. Wüstholz). Séminaire Bourbaki 237, pages 115–161. Astérisque, 1996. | Numdam | Zbl: 0936.11042

[3] J.-B. Bost, Algebraic leaves of algebraic foliations over number fields. Publications mathématiques de l’IHÉS 93 (2001), pages 161–221. | Numdam | Zbl: 1034.14010

[4] E. Dobrowolski On a question of Lehmer and the number of irreductible factors of a polynomial. Acta Arith. 34 (1979), pages 391–401. | MR: 543210 | Zbl: 0416.12001

[5] M. Laurent, Minoration de la hauteur de Néron-Tate. In M.-J. Bertin, editor, Séminaire de théorie des nombres de Paris 38 ( 1981-1982), pages 137–152. Progr. Math., 1983. | MR: 729165 | Zbl: 0521.14010

[6] A. Schinzel, On the product of the conjugates outside the unit circle of an algebraic number. Acta Arith. 24 (1973), pages 385–399. | MR: 360515 | Zbl: 0275.12004

[7] C.J. Smyth, On the product of conjugates outside the unit circle of an algebraic integer. Bulletin of the London Math. Soc. 3 (1971), pages 169–175. | MR: 289451 | Zbl: 0235.12003

[8] P. Voutier, An effective lower bound for the height of algebraic numbers. Acta Arith. 74(1) (1996), pages 81–95. | MR: 1367580 | Zbl: 0838.11065

Cited by Sources: